O&M HALYARD, INC. FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* LINING AND SO SOFT* EARLO; FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* LINING AND SO SOFT* EARLOOP
Back to Search Results |
| Model Number |
47147 |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
03/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient 2 of 4.Employee experienced reactions on four occasions associated with mask use.The reaction(s) consistent of tongue feeling thick with itchy throat.Initial reaction occurred on (b)(6) 2022 and subsequently on (b)(6) 2022 to (b)(6) 2022 and (b)(6) 2022 to (b)(6) 2022.Employee health prescribed intramuscular epinephrine, intravenous prednisone, benadryl, pepcid, solumedrol, and hydroxyzine.The employee followed up with an allergist and had two patch tests of steroids.Employee was referred to pulmonologist and rheumatologist.She currently continues benadryl, pepcid, solumedrol, hydroxyzine, 20 mg prednisone, allegra (twice a day), and zyrtec (twice a day) by mouth.
Additional Manufacturer Narrative
The product involved in the event reported has not been returned but a representative sample is anticipated.A follow-up report will be provided upon the conclusion of the investigation.All information reasonably known as of august 11, 2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
Additional Manufacturer Narrative
The representative product sample was returned to the failure analysis lab for evaluation.A representative sample was received for this complaint and evaluated by the failure analysis lab.The sample was evaluated under ambient light conditions.The visor of the sample arrived with creases and nicks.The visor appears worn and handled.The mask does not exhibit any sharp edges.The mask does not exhibit any loose fibers.The mask was found to be assembled according to the specification drawing.While the mask exhibits some signs of wear, as received in the lab, the failure analysis lab is unable to confirm the complaint of "reaction" experienced by the customer with the evaluation conducted in the lab.Without a lot number, we are unable to perform specific device history record (dhr) review.All information reasonably known as of september 26, 2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.